Submit a question to our community and get an answer from real people.
Submit

Are there any side effects from long term use of the herbal sleep aid Melatonin?

Report as

None that I've ever heard of. Being a natural sleep aid , your system would just get used to it and it wouldn't be as effective any more.

Helpful (2) Fun Thanks for voting Comments (2)
Report as
I love you, Bob. xoxoxo
Report as
I love you, my dearest.
Report as
Add a comment...

No;
used according to directions its
very safe.

Helpful (1) Fun Thanks for voting Comments (4)
Report as
Thank you
Report as
. In addition, remember that melatonin is generally recommended only for short-term use ? up to two months. Some research indicates that longer term use might be appropriate in certain cases, however.
http://www.mayoclinic.com/health/melatonin-side-effects/AN01717
Report as
The question mark above is a typo.
Report as
I just decided to follow you after I looked at your thought provoking religious "asks"!
Report as
Add a comment...

Your body just becomes immune to the melatonin, That's why you're supposed to take it Every other month, 1 month on one month off.

Helpful (2) Fun Thanks for voting Comments (2)
Report as
Thank you I have never heard of that before but it makes total sense!
Report as
You're welcome. :)
Report as
Add a comment...

http://en.wikipedia.org/wiki/Melatonin#Adverse_effects

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches